Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Head and spinal pain post epidural anesthesia. No relief with treatment. Suggestion?

Dear Sir My wife Operation for New baby the Doctor Give epidural anesthesia side effects come head and spinal pain in neck, The Give medication Augmentin 625mg 1+1 and Paracetamol 500mg 2 + 2. After used this medication relief not come to much head and spinal neck pain. Please Give us proper advise how we relief from this pain. I am wait your answer Thanks
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, your wife is experiencing post spinal headache which is quite common following a spinal/epidural anesthesia. She should take adequate fluids in the form of juices, coconut water or coffee or any other bevewrage high in caffaine. Sometimes intravenous fluids (fluids administered into the veins) may be required. Strict bed rest for 24-48 hours is also recommended. If these do not help her then the anesthesiologist can create a blood patch to seal the hole that caused the leak. hope these help. Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor